线性互补问题解存在的一个正则性条件  被引量:1

A Regularity Condition for Existence of Solution of Linear Complementarity Problem

在线阅读下载全文

作  者:姜兴武[1] 姜舶洋 王秀玉 JIANG Xingwu;JIANG Boyang;WANG Xiuyu(Department of Foundation,Jilin Business and Technology College,Changchun 130507,China;Department of Information,Beijing University of Technology,Beijing 100022,China;School of Mathematics and Statistics,Changchun University of Technology,Changchun 130012,China)

机构地区:[1]吉林工商学院基础部,长春130507 [2]北京工业大学信息学部,北京100022 [3]长春工业大学数学与统计学院,长春130012

出  处:《吉林大学学报(理学版)》2019年第3期535-538,共4页Journal of Jilin University:Science Edition

基  金:国家自然科学基金(批准号:11571050);吉林省自然科学基金(批准号:20160101246JC)

摘  要:用同伦方法讨论线性互补问题解存在的条件.首先,给出与线性互补问题等价的绝对值方程,然后对绝对值方程构造同伦方程,并借助于该同伦方程给出绝对值方程解存在的一个正则性条件,该正则性条件可转化为线性互补问题解存在的条件.The homotopy method was used to discuss the existence conditions of a solution of linear complementarity problems. First, the absolute value equations equivalent to linear complementarity problem was given. Then, the homotopy equation was constructed for the absolute value equation, and a regularity condition for the existence of solutions of absolute value equations was given by means of this homotopy equation, which can be transformed into a condition for the existence of solutions of linear complementarity problems.

关 键 词:绝对值方程 同伦方法 线性互补问题 

分 类 号:O221[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象